I am finally finished with Clavaris!!! Today is my last day of taking my five month course. Over the last month I have
experienced some problems with my stomach, so my dermatologist advised me that I could discontinue use. I have to visit a
gastro physician, and then follow up with my derm in one month. Hopefully the Clavaris did not do any damage to my
digestive system. On the other hand my skin looks great. I have a little bit of scarring left behind that I will be treating with
I am just entering my fifth month of taking Clavaris. I have NO acne and few side effects. Last month around the time of my
cycle I had two small pimples to appear and lasted for about two days. I have had no major problems with taking the
medication thus far. Currently I have a rash on both of my arms that could possibly be from too much sun exposure. I am
now taking 80 mg with the possibility of stopping the medication at the end of this month.
I just entered my 4th month of Clavaris, and I must express that the time has went by fast. I'm very proud to say that I have NO acne!!!!
I have not had a breakout since my 2nd month around the time of cycle. My skin has no breakouts, no oil, and my scarring is almost gone.
In my first and second month I was on 40mg with some side effects. My third I took 60mg and will stay on 60 for my fourth month. The
dermatologist predicts that she will have me take 80mg my fifth and sixth month.
Today was my one month follow up on Clavaris. I visited my derm and she informed me that my progress was very good. She told me that I need to use a milder facial cleanser (Cetaphil) and not the LHA cleanser that I was using, because it was drying my face out too much. My labs were great and I will be staying on 40mg once a day and follow up next month. I am also to start using skin lightener on my spots to clear up my scarring. I had a few active breakouts on my face, one being bigger than the
Today marks week 3 for me! Everything has been going pretty good. The headaches are not frequent, although chapped
lips, and thirst are still occuring. The only problem that I ran into was an excruciating boil last week in a not so comfortable
place. I'm not sure that I've ever experienced extreme pain as I did with the boil. I have been experiencing dry skin as well
as peeling around my chin and nose. I have also had small painful bumps around my lips which are really annoying. The
Today marks day 7 for me. YAY!!! I'm glad to say that so far things haven't been too bad. Here it goes: (I take my medication before bed)
Day 1- Woke up to semi severe headace, had extreme thirst all day, and fever
Day 2- Chapped lips
Day 3- Nightsweats, chapped lips
Day 4- Nightsweats, woke up to breakout (7-8) new bumps, chapped lips
Day 5- Dryness around mouth and chin, headache, chapped lips
Day 6- Headache, chapped lips
Day 7- Chapped lips
I read a blog that suggested taking t
I am a 29 year old African-American female who has suffered from acne for about 15 years. Over the past two years my acne has become progressively worse. I suffer from oily skin, mild to moderate cystic acne, and acne scarring. Two months ago I make the decision to go to the dermatologist to hopefully put an end to this nightmare. My dermatologist recommended that I use Accutane (Clavaris) since topical and antibiotic therapy did not work, so I was more than happy to give it a try. While there,